# SDR AC2A20130709001

- Difficulty date: July 3, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N430CM
- Make and model: Bell 430
- Aircraft serial: 49090
- Aircraft time: 9,993 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: HO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE IN A HOVER, DURING A TRACK AND BALANCE FLIGHT THE NR 1 HYD SYSTEM FAILED.  INDICATED BY A MASTER CAUTION LIGHT AND LOSS OF NR 1 SYSTEM HYD PSI AND THE PEDALS GOT STIFF.  PERFORMED LANDING AND CHECKED HYD PSI AND SHUT THE NR 1 SYSTEM OFF IAW THE EMERGENCY CHECK LIST, AND SHUT THE ACFT DOWN.  HYDRAULIC LINE FAILED.
